# SDR IPXA11566063

- Difficulty date: March 29, 2011
- Submitted: April 15, 2011
- Operation: Air carrier
- Aircraft: N439UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25470
- Aircraft time: 19,397 hours, 12,990 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141N5810480
- Condition: Corroded
- Location: Bs 248 Lbl 40
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, FLIGHT DECK FLOOR, OTBD OF CAPTAINS SEAT, FLOOR HAS SEVERAL SPOTS OF CORROSION.  REMOVED CORROSION, ORIGINAL THICKNESS .050, LOSS OF .005 WITH .045 REMAINING IAW SRM 51-10-02. NO SRM LIMITS FOR MATERIAL LOSS. ACCOMPLISHED  INSPECTIONS, REMOVAL AND INSTALLATION OF FASTNERS COMMON TO BLEND ARE A. TREATED, PRIMED AND CIC'D IAW EA 110302IR/ EO B757-5310-42221-A.  THIS IS CLASSIFIED AS A MINOR REPAIR.
